# SDR ASAA2023032442579

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 53,228 hours, 15,757 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J16200122
- Condition: Inoperative
- Location: Apu
- Part time: 8,030 hours, 12,979 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT LIGHT CAME ON AT START UP. GROUNDED - YES. REMOVED AND REPLACED IGNITION EXCITER UNIT REF B737-800 AMM 49-41-31. OPERATIONAL TEST PASS. APU OPERATES NORMAL.
